Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

I think she tried to poison me!!!

Anonymous
Posted by Anonymous
  • 49 Replies
So I had to go get a tetanus shot yesterday, well they told me it would be a little sore around the injection sight for a couple days.
OMG!!!! Did not prepare me for this at all. My whole upper arm is swollen and hot. If I move it beyond a very limited area it hurts so bad I want to puke!!!
On top of that I know have flu like aches all over my body and am running a fever.

I have a very high tolerance for pain. But this hurts so bad I have actually started crying from it.
How can I make this stop? I've tried ice, I've done hot baths with epsom salt. Nothing is helping!!!!!!
What can I do to make this stop?
Posted by Anonymous on Sep. 19, 2013 at 12:23 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Sep. 19, 2013 at 12:26 AM
that doesn't sound good- maybe ice it? idk but heres a bump
Anonymous
by Anonymous 2 on Sep. 19, 2013 at 12:27 AM
nevermind saw you tried ice- sorry
Corkie-
by Gold Member on Sep. 19, 2013 at 12:27 AM
Ouch!!! I don't know what you could do that you haven't already. I usually take tylenol and use a ice pack.
Posted on CafeMom Mobile
nicmain
by Silver Member on Sep. 19, 2013 at 12:27 AM
1 mom liked this
Have you called your Dr?
Are you taking an anti inflammatory?
lovinthislife08
by Bronze Member on Sep. 19, 2013 at 12:28 AM
1 mom liked this

Is it possible you're havin an allergic reaction to the shot? 

Anonymous
by Anonymous 3 on Sep. 19, 2013 at 12:28 AM
Maybe you're having an allergic reaction to it?
Anonymous
by Anonymous 3 on Sep. 19, 2013 at 12:29 AM
Damn. You beat me by one second.

Quoting lovinthislife08:

Is it possible you're havin an allergic reaction to the shot?

swishyskirt
by on Sep. 19, 2013 at 12:29 AM

CALL 911!  SERIOUSLY.

lovinthislife08
by Bronze Member on Sep. 19, 2013 at 12:29 AM

lol oopsss... sorry! 


Quoting Anonymous:

Damn. You beat me by one second.

Quoting lovinthislife08:

Is it possible you're havin an allergic reaction to the shot?



Anonymous
by Anonymous 1 - Original Poster on Sep. 19, 2013 at 12:30 AM
I've tried that. As soon as I move my arm the pain comes back. Or if anything touches it.


Quoting Corkie-:

Ouch!!! I don't know what you could do that you haven't already. I usually take tylenol and use a ice pack.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)